# SDR SWAA2021051473157

- Difficulty date: May 6, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT#48 A-186 FWD PIT PNL 120CF DAMAGE AT FASTENER HOLES ; / FOUND FWD CARGO PANEL 120 CF TO BE OUT OF LIMTS IAW SRM 53-00-53-1A-1 STEP 5 B 1; VERIFIED ITEM 1
